# SDR GYN2006F00000

- Difficulty date: August 16, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N7114N
- Make and model: Beech V35A
- Aircraft serial: D8668
- Engine: Cont IO520B
- System (JASC): 2420 · AC Generation System
- Part: Alternator
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED ALTERNATOR PN 1100715, SN 5050822, FOR REPLACEMENT DUE TO NO VOLTAGE OUTPUT, INSPECTED ALTERNATOR AND CRANKSHAFT GEARS BEFORE INSTALLING ANOTHER SERVICEABLE ALTERNATOR. FOUND TEETH ON BOTH GEARS DAMAGED BEYOND SERVICEABLE LIMITS.  PITTING/FLAKING.  THIS IS WHAT GEARS LOOK LIKE BEFORE CATASTROPHIC FAILURE.  (K)
